MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. STEMMED NONAUGMENTABLE TIBIAL COMPONENT OPTION CR/PS/LPS SIZE 3; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. STEMMED NONAUGMENTABLE TIBIAL COMPONENT OPTION CR/PS/LPS SIZE 3; PROSTHESIS, KNEE
Catalog Number 00598603701
Medical Device Problem Codes Loss of or Failure to Bond (1068); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Failure of Implant (1924); Pain (1994); Loss of Range of Motion (2032); Osteolysis (2377); Radiolucent Lines (4848)
Date of Event 11/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was revised approximately six years two and a half months post implantation due to tibial loosening.There is no additional information available.
 
Additional Manufacturer Narrative
(b)(4).D10- medical product: palacos r+g 2 x 40 item# 66017589.Lot# 86394614.All poly petella standard cemented size 29 mm diameter 8.0 mm thickness item# 00597206529.Lot# 63650839.Articular surface size cd 10 mm height.Item# 00596403010.Lot# 63398354.Femoral component option size d left.Item# 00596401451.Lot# 61722188.G2- united kingdom.H3- customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.
 
Event or Problem Description
It was reported that a patient was revised approximately six years and three months post implantation due to femoral and tibial component loosening.During the revision both the tibia and femoral implants were found loose, tibia implant had sunk medially, and osteolysis was noted around the femoral component.There is no additional information.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, d2, g1, g3, g6, h1, h2, h3, h6, and h11 no devices or photos were received; therefore, the condition of the components is unknown.Primary operative notes state that no intraoperative complications were seen.Revision operative notes confirm that tibia and femoral components were loose.The tibial component has sunk medially and osteolysis was seen around femoral.Office notes prior to revision surgery state that the patient was experiencing pain, limited rom, and was struggling to walk.X-rays taken during the office visit state that metal work appears intact, increased lucency at the bone prosthesis interface of the proximal tibia and some subsidence of the prosthesis inferior and distally anteriorly into the tibia, consistent with chronic loosening, heterotopic bone formation noted around the posterior aspect of the joint capsule.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.Root cause cannot be determined.This complaint is confirmed via medical record review.If any further information is received which would change or alter any conclusions or information, a supplemental medwatch will be filed accordingly.Zimmer biomet will continue.To monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
STEMMED NONAUGMENTABLE TIBIAL COMPONENT OPTION CR/PS/LPS SIZE 3
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21244992
Report Number0002648920-2025-00027
Device Sequence Number15563394
Product Code JWH
UDI-Device Identifier00889024218833
UDI-Public(01)00889024218833(17)270430(10)63649802
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00598603701
Device Lot Number63649802
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Supplement Date Received by Manufacturer03/14/2025
06/11/2025
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date04/08/2025
06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight78 KG